# SDR IPXA2020101061147

- Difficulty date: August 25, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,119 hours, 16,320 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Part number: NNB608620
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT MLG DOOR INNER LOWER FWD CORNER DOUBLER CRACKED AT RADUIS.  REMOVED CRACKED DOUBLER AND INSTALLED NEW CORNER ASSEMBLYY AT RT MLG DOOR LOWER FWD CORNER, IAW SRM 51-31-01 (MINOR).
